I am on day 11 CLEAN of Hydrocodone use. 36years old male wt. 175lbs. I have take Lortab for the last year and a half (40 to 60mg for the last 9 months). I stopped cold turkey, with no use of anything except for 1/2 of an Zanax every now and then to fight the depression (It still comes and goes quite often, sometimes more severe than others. In conjunction, I do not have all my energy back).
MY QUESTION IS??? Before I started taking this, I weighed 205lbs (overweight). 14 months ago, I gave up seconds (eating) for Lent and when Easter came, I liked the idea of continuing and just eating one portion. However, as my addiction and dependence continued and I started taking more, I kept loosing weight. I did notice several months back that taking it on an empty stomach increased the effect of the drug. I have been at 170 to 175 for the past month or 2 now (my high school & college weight).
Part of the reason that I chose to quit (other than it was ruining my life - all were Dr.s Prescriptions) was starting to wonder if something was wrong with me because of the weight loss. Since quitting and getting my appetite back, I have eaten fast foods and larger portions and have really not seen any increase in weight gain, maybe a pound or two. I do stay rather busy as I work then come home and run my own part time business. Has anyone else experienced this weight loss? I have a 2 year old son and a wonderful wife and the last week, I have had this daggering FEAR that something could be really wrong with me. Perhaps it's just the terrible depression that comes with coming off this devil of a drug after a year and a half. Please help if you can.
Hydro is one of my meds for chronic Pain and I remember when I first started it 3 yrs ago, I lost a ton of weight, and Im a female 5'9 and 135 lbs, usually.
I lost about 10 lbs reallt fast. Now that Ive been on it, I eat normally again, BUT I can tell you that when my scripts have come late, [i get mine from a compunding pharmacy out of town] and thats only happened once, I was out for 4 days, and i was sick as a dog and couldnt eat for those 4 days.
As far as getttiing off of them and all, Im sure others will post about that. I can see how it would be to really get depressed while you are going thru all of this, and I know that would make me not have an appetite.
Good luck in your journey. It takes a strong person to beat the meds. I wish I didnt have to take them. Please post back and let us know how you are doing ok?